# SDR AT9900802

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5224280104
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS IN COCKPIT AND FORWARD PASSENGER CABIN INOPERATIVE.  REMOVED AND REPLACED BATTERY IAW DC9 MM 33-40.
